my wife started on birth control at the age of 13 because she was under weight causing her to not have periods so the doctors put her on BC and she was on it for about 6 years she got off and its been 10 plus months since she has gotten off and she has been having them anywhere from 30 to 52 days not regular what so ever and we want to know because when I come home from my deployment we want to start our family what could this be anyone know
Some women are just not regular and this is the norm for them. A woman doesnt have to have regular periods to get pregnant (it makes it easier for certain) but as long as she ovulates, she can still get pregnant. Have you talked to a fertility specialist yet? It would be my recommendation that you do.
Hi there and welcome to DC. Another thought for you here... does your wife have an eating disorder??? When you say she is under-weight do you think that would be a good thing for her or for a growing baby? If she has any issues then you both need to get that diagnosed or handled. A woman who is under weight or malnourished isn't going to be a healthy incubator for a growing baby. I pray nothing is wrong with her but that she gets herself checked out. By the way, being on the pill for that long... can take a while for a woman to become regular again. Just keep that in mind, too.
Take good care and be well. I wish you both well and hope you will post more about this along the way.
She's been off the pill long enough that is probably time to see her GYN doctor just to have some bloodwork done to check out hormone levels. Can't hurt, especially since you want to time the arrival of a baby while you're not away on deployment. Best wishes for a happy family - EJ23
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have begun taking Levora to stop my periods, is my first period going to be very heavy or painful?
Posted 8 Mar 2014 • 1 answer
Posted 9 Apr 2014 • 4 answers
Posted 16 Apr 2015 • 1 answer
Posted 12 Dec 2015 • 0 answers
Posted 29 Jul 2016 • 0 answers